# SDR DALA2022051303337

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 345 hours, 44 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 UNABLE TO DISARM/ARM DOOR 2R AT DEPARTURE. CORRECTIVE ACTION: FOUND GIRT BAR IN BAD CONFIGURATION.CYCLED ARM/DISARM LEVER PER A330 AMM 52-12. OPERATIONNAL TEST OK. (5679532)
